# SDR UALA2011051602395

- Difficulty date: May 14, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 38,251 hours, 4,676 cycles
- Engine: Pwa PW40903
- Engine time: 36,818 hours, 4,539 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 36,818 hours, 4,539 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG OIL PRESSURE LOSS, RTFL.  OIL LOSS APPEARS TO BE RELATED TO THE FAILURE OF THE OIL FILTER HOUSING.  THIS IS A NEW FAILURE CONDITION, AND SFOEP IS REQUESTING THAT ANY AND ALL PARTS REMOVED THAT ARE RELATED TO THE CORRECTION OF THE PROBLEM BE ROUTED TO THE SAMC-EMC DESK IN THE OCC.  PLEASE INCLUDE THE MAIN OIL FILTER, WITH ANY SEALS, PARTS ETC.  REPLACED NR 1 ENGINE OIL FILTER HOUSING.
